Experience W/ Sucessfully Quiting Subs Wanted

2 Replies Updated



Conversation Starter

offdrugs0077 Says:


Question, ALL I ever find on any suboxone informational website in regards to coming off of the subs are HORRIBLE....Here's the thing...I've been taking them 3 years! I got down to a quater of 8mg for a couple of weeks...then stopped. YES, it sucked...mentally mostly the first few days & not being able to sleep, but the the third to the seventh day was all stomach related and I was sleeping because I was so tired from not sleeping....By the third day, I forced myself to eat & eat right, all good foods, I FORCED myself to walk too...this all is about what everyone else said...today for me is day 19...I'm still tired, it sucks...but I get through stuff...I don't feel like it, but last week was worse when it came to being tired...but i worked & got through it...SO...my thing is...Who out there has been off subs for a while?? What is the longest possible time period for me to feel 100%?? My stomach is still messed up, i'm tired and sneezing...all of this I can live through, I just want to be myself & do things w/ my daughter who I haven't felt like doing much in a while....Please only if you have gone through this and are over it and/or a medical expert answer....because every other kind of response would be more like a guess.... :) oxoxo



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I didn't ever use Suboxone, but I did cold turkey off of pain management, taking large doses of Morphine and Oxycodone.

I can tell you that for me, even though I wasn't abusing them and only used them as prescribed, it took well over a month, before I began to feel normal.

The effects you are feeling are normal, but yes, quite miserable. The good news is that each day gets a little better, so try to concentrate on that and your daughter. Take your mind of it, as much as possible.

Please post back and let us know how you are doing.


https:/­/­www.medschat.com/­wiki/­Suboxone/­

If you were being treated for pain, rebound pain is something else you may get hit with it, so watch out for that.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
dtrickle Says:

i was on methadone for a year 80 mgs hated it nodding out all of the time so i wanted to switch to suboxone the clinic was not supportive but i finnaly got them to taper me one mg a day had to go to 30 wait 5 days until so sick i couldnt take it anymore because the 2 mixed is instant dopesick except worse from what i understand took benzos to get through wasnt as bad as i thought. I told the sub dr i had no intentions of maintence but wanted to taper off at this point after methadone i was sick of the whole heroin scene and just wanted to move on. i started at 4 a day and they just made me feel normal not high, slowly went down to qtr a day then every other day then every third day and when the script ran out i was done i checked into rehab and stayed for 34 day then went to a halfway house all by choice. stayed for 3 months and got out never really relapsed on opiates but alcohol and benzos. i got some pain meds from dentist after surgery and took all of them it was not the same i hated it i think i still have a tolerance. but the only way to stay clean is get involved in some kind of support group with people who went through the same thing it sounds lame but i think its the only thing that works belive me i looked for every loophole and if it is somthing that can be abused im gonna abuse the s*** out of it. ive been in and out of rehabs but never for opiates again. but i think i just replaced one vice for another so it may as well have been so my advice is skip all the bulls*** i went through go to rehab stop now and get a life no offense but i wish i did it the first time not the 15th. and when you get out go to a meeting i know it sounds lame.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

experienced increased potassium with Multaq?
Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I... 3 replies
experienced gastrointestinal prob and past few days often burp
i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ... 2 replies
experienced
if you will take this medicine so much then after few month you will like to die than alive.... this medicine isn't ...
experience with zenoxa od
I am using zenoxa od from a month. I had used it before too. I have a constant head ache, not too much though. My dosage...
i experience pain on right side of head face jaw ear neck feels like toothache everytime i take pain meds hydrocone tylenol and ibuprofen codeine tram
is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea... 2 replies
My experience of side effects on Wysolone
My younger brother aged 35 years had a problem of double vision in left eye due to nerve damage and as per doctor advise... 48 replies
My experience with antipsychotic medications
I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine).... 13 replies
My Experience on Methadone Clinic
I have been on the clinic for a little over 5 years before I recently walked off 80mg. That probably wasn't one of t... 7 replies
My experience on MyDayIs
Just finished my fist 30 day trial of MyDayIs and am not refilling! Within one week, I was planning my suicide. It was a... 6 replies
my experience so far with viibryd
So far I am feeling good. almost finished with starter pack of viibryd 40 mg. I had side effects while on the 20.mg. But... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 November 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA